Top answers from doctors based on your search:
Disclaimer

side effects of taking ocuvite eye vitamins mineral supplements

A 43-year-old member asked:
Dr. Deborah Distefano
45 years experience Ophthalmology
Eye vitamins: Ocuvites are eye vitamins that help prevent macula degeneration. They contain many of the vitamins that are important in maintaining the health of th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
21 years experience Geriatrics
Yes: You can overdose on any vitamin supplement. Just like prescribed medication, supplements are refined, concentrated substances that can cause serious d ... Read More
A 39-year-old member asked:
Dr. Andrew Blazar
62 years experience Obstetrics and Gynecology
No: But it may not be helpful and may be wasteful.
1
1 thank
A 32-year-old member asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
None: Vitamin c is absolutely safe. He may have diarrhea with too much but even that will ease off if you decrease the dose. It should not be given alone be ... Read More
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
B12 Vitamin: Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lowe ... Read More
3
3 thanks
A 39-year-old member asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Hardly any: Thiamine, vitamin b1 is extremely safe and well tolerated. Some might occasionally experience stomach upset from it, especially if taken on an empty s ... Read More
A 37-year-old member asked:
Dr. Louis Krenn
20 years experience Family Medicine
Several: Too much vitamin d can be bad for you and can cause serious problems. Side effects may include high calcium levels, elevated kidney function, nausea, ... Read More
2
2 comments
8
8 thanks
A 16-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Why?: I went to each manufacturer's website to find the ingredients in your supplements. They are proteins (amino acids) high protein diets won't harm growt ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
It depends: It depends on the specific supplement.
2
2 comments
1
1 thank
A 42-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
HUGE question: There is no way that this can be answered in 400 characters or less. Please ask about specific supplements so that we can respond. Recommend inquiring ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month